Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Amarillo, TX

June 19, 2013Donley County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 19, 2013, 8:22 AM CDT for Donley County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2013, 8:22 AM CDT (13:22 UTC)
Expired
Jun 19, 2013, 12:30 PM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Donley County, TX

The radar

The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:25 AM CDTFLASH FLOODClarendon, TXFLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN CLARENDON.
Jun 19, 10:39 AM CDTFLASH FLOOD3 Nw Clarendon, TXFM 3257 IS CLOSED IN DONLEY COUNTY NORTHWEST OF CLARENDON. WATER COVERING THE ROAD 150 YARDS WIDE AND 3 FEET DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1212 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
1.8
Supercell composite
20.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

590 
WGUS54 KAMA 191322
FFWAMA
TXC129-191730-
/O.NEW.KAMA.FF.W.0002.130619T1322Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
822 AM CDT WED JUN 19 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1230 PM CDT

* AT 822 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM
  6 MILES SOUTHEAST OF GOODNIGHT TO 8 MILES SOUTH OF LELIA LAKE. VERY
  HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST
  HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
  TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
  THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
  RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109

$$

LG
4 follow-up statements
958 
WGUS74 KAMA 191332
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
832 AM CDT WED JUN 19 2013

TXC129-191730-
/O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
832 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230
PM CDT...

* AT 828 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING      
  FROM 9 MILES WEST OF CLARENDON TO 12 MILES WEST OF MEMPHIS. LAW    
  ENFORCEMENT REPORTED A CAR SWEPT OFF OF U.S. HIGHWAY 287 NORTHWEST 
  OF CLARENDON. A TRAINED SPOTTER REPORTED FLASH FLOODING IN         
  CLARENDON AT THE INTERSECTION OF KOOGLE AND U.S. HIGHWAY 287. VERY 
  HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA        
  FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER   
  OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME    
  TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109

$$

LG
431 
WGUS74 KAMA 191401
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
901 AM CDT WED JUN 19 2013

TXC129-191730-
/O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
901 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230
PM CDT...

* AT 859 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 5 MILES NORTHEAST OF
  CLARENDON. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE    
  WARNED AREA FLASH FLOODING IS OCCURRING. MANY PLACES IN            
  CLARENDON ARE HAVING FLASH FLOODING.  FLASH FLOODING WAS ALSO      
  REPORTED ALONG U.S. 287 OUTSIDE OF CLARENDON. WHILE                
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING       
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS 
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. 
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR 
IN A VEHICLE.

&&

LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109

$$

LG
116 
WGUS74 KAMA 191559
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1059 AM CDT WED JUN 19 2013

TXC129-191730-
/O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
1059 AM CDT WED JUN 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230
PM CDT...

* AT 1058 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 18 MILES NORTHWEST OF CLARENDON TO 23 MILES
  SOUTHWEST OF CLARENDON. DOPPLER RADAR ESTIMATES 2 TO AS MUCH AS 4
  INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA   
  FLASH FLOODING IS OCCURRING. WHILE PRECIPITATION MAY TAPER OFF     
  IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME   
  FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.

&&

LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109

$$

LG
768 
WGUS74 KAMA 191726
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1226 PM CDT WED JUN 19 2013

TXC129-191738-
/O.EXP.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONLEY TX-
1226 PM CDT WED JUN 19 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DONLEY COUNTY WILL
BE ALLOWED TO EXPIRE AT 1230 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109

$$

LG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:02 AM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 19, 7:02 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
702 AM CDT WED JUN 19 2013

.AVIATION...
FOR THE 12Z TAFS...LATEST TSTM COMPLEX IS TRACKING ESE ACROSS THE
FCST AREA...WITH KGUY MOST AFFECTED BY THE TSTMS AS OF THIS WRITING
AND KDHT THE LEAST OVERALL. KEPT A MENTION OF TSTMS AT KGUY FOR FIRST
COUPLE HOURS OF THIS FCST CYCLE. OPTED TO LEAVE OUT AT KDHT AS MOST
ACTIVITY SHOULD REMAIN EAST OF THAT AREA. KAMA IS A CLOSE CALL WITH
PSBLTY OF STORMS GETTING CLOSE TO THIS TERMINAL SITE. AFTER THIS TSTM
COMPLEX MOVES OUT OF THE AREA...WEATHER SHOULD BE BENIGN. THERE IS A
THREAT FOR RENEWED TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING.
HOWEVER...UNLIKE THE PAST FEW DAYS...IF STORMS FORM THEY SHOULD BE
MUCH MORE ISOLD IN NATURE. THEREFORE...HAVE DECIDED NOT TO INTRODUCE
TSTMS AT ANY TAF SITE FOR LATE TODAY OR THIS EVENING AT THIS TIME.

ANDRADE

&&

.PREV DISCUSSION... /ISSUED 516 AM CDT WED JUN 19 2013/

SHORT TERM...
AN UPPER LEVEL DISTURBANCE MOVING ACROSS NORTHERN OK EARLY THIS
MORNING ACTING UPON A MOIST AIR MASS /CHARACTERIZED BY SFC DEW POINTS
IN THE LOWER 60S/ HAS MAINTAINED AN AREA OF SHOWERS AND THUNDERSTORMS
OVER THE OK PANHANDLE AND THE NORTHWESTERN TX PANHANDLE. EXPECT THESE
SHOWERS AND THUNDERSTORMS TO CONTINUE TO MOVE EAST INTO OK THIS
MORNING. CLOUDS SHOULD THIN LATER THIS MORNING WHILE A SURFACE TROUGH
DEEPENS ACROSS EASTERN NM BY THE AFTERNOON. ALTHOUGH HEIGHTS RISE
LEADING TO WARMING MID LEVEL TEMPS ACROSS THE SOUTHERN PLAINS TODAY
AS THE UPPER RIDGE EXPANDS OVER THE REGION...SOUTHERLY LOW-LEVEL FLOW
WILL MAINTAIN MODERATELY HIGH DEWPOINTS ACROSS THE AREA. HIGH-RES AND
NWP MODEL GUIDANCE SUGGESTS STORMS INITIATING NEAR THIS SURFACE
TROUGH DUE TO A MODERATELY UNSTABLE AIR MASS IN PLACE. STORM
DEVELOPMENT IS UNCERTAIN THOUGH SINCE THE WARMER TEMPS ALOFT CAN
EFFECTIVELY CAP THE REGION. HOWEVER WILL KEEP A SLIGHT CHANCE MENTION
THIS AFTERNOON AND EVENING ACROSS THE AREA. EXPECT TEMPS TO REBOUND
BACK INTO THE LOW TO MID 90S ALTHOUGH SOME AREAS THAT HAVE RECEIVED
COPIOUS AMOUNTS OF RAINFALL MAY BE A FEW DEGREES COOLER.

LONG TERM...
THE EXTENDED FORECAST WILL BE CHARACTERIZED BY HOT AND MAINLY DRY WX
CONDITIONS AS AN UPPER RIDGE BUILDS ACROSS THE PLAINS WHILE AN LARGE UPPER
LOW MOVES OVER THE NORTHERN ROCKIES TOWARD THE END OF THE WEEK. THIS
WILL LEAD TO A CHANGE IN THE WX PATTERN WHERE THE UPPER FLOW
TRANSITIONS TO THE SOUTHWEST. THIS WILL LEAD TO ABOVE NORMAL TEMPS
CLIMBING WELL INTO THE 90S TO TRIPLE DIGIT READINGS. BREEZY
SOUTHERLY WINDS WILL MAINTAIN ADEQUATE MOISTURE ACROSS THE REGION
AS A SURFACE TROUGH DEEPENS OVER THE WESTERN HIGH PLAINS. DESPITE NWP
MODELS GENERATING QPF OVER THE AMA CWA...STORM DEVELOPMENT IS
UNCERTAIN SINCE CAPPING WILL MOST LIKELY WILL BE AN ISSUE. HOWEVER
WEAK UPPER LIFT CAN BE PROVIDED BY A COUPLE OF WEAK UPPER
DISTURBANCES THAT WILL LIFT ACROSS THE AREA WHICH CAN LEAD TO
ISOLATED STORMS DEVELOPING OVER THE WESTERN ZONES. MODEL GUIDANCE
CONTINUES TO DISPLAY LIGHT QPF AMOUNTS OVER THE WEEKEND AS THIS
PATTERN HOLDS ALTHOUGH CONFIDENCE IS LOW IN STORM DEVELOPMENT GIVEN
THE MORE UNFAVORABLE SOUTHWEST FLOW ALOFT. SO HAVE MAINTAINED NON
MENTIONABLE POPS SATURDAY THROUGH THE REMAINDER OF THE EXTENDED
PERIOD. THE UPPER RIDGE BUILDS BACK WEST OVER THE AREA NEXT WEEK
WHICH SHOULD NIX ANY PRECIP CHANCES. THIS WILL ALSO MAINTAIN WELL
ABOVE NORMAL TEMPS WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES.

CLK

FIRE WEATHER...
MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT ACROSS THE
AREA...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL BELOW 15-20 PERCENT ACROSS
THE WESTERN OK PANHANDLE THURSDAY THROUGH SATURDAY AND 20 FOOT
WINDS INCREASE TO AROUND 15 MPH...RECENT RAINS AND SUBSEQUENT GREEN
UP SHOULD LIMIT ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.
MINIMUM RELATIVE HUMIDITIES BETWEEN 15-20 PERCENT ARE ANTICIPATED
ACROSS THE WESTERN TX/OK PANHANDLES SUNDAY AND INTO EARLY NEXT WEEK.
HOWEVER 20 FOOT WINDS ARE GENERALLY EXPECTED TO BE UNDER 15 MPH...
PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&
Hazardous weather outlook, Jun 19, 4:25 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
425 AM CDT WED JUN 19 2013

OKZ001>003-TXZ001>020-192100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
425 AM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS
AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN
BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE
OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A
FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH
LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

CLK

In the hours before

Local storm report, Jun 19, 7:40 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
740 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     TSTM WND DMG     5 W DARROUZETT          36.45N 100.42W
06/19/2013                   LIPSCOMB           TX   BROADCAST MEDIA

            PUBLIC REPORTED APPROXIMATELY 10 POWER POLES DOWN WEST
            OF DARROUZETT WITH POWER OUT AT DARROUZETT AND FOLLETT.

&&

EVENT NUMBER AMA1300650

EA
Special weather statement, Jun 19, 7:45 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 AM CDT WED JUN 19 2013

TXZ018>020-191345-
ARMSTRONG TX-COLLINGSWORTH TX-DONLEY TX-
745 AM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHWESTERN
COLLINGSWORTH AND DONLEY COUNTIES UNTIL 845 AM CDT...

AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLARENDON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CLARENDON...          LELIA LAKE...         HOWARDWICK...
  HEDLEY...             GREENBELT LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3488 10124 3509 10100 3486 10026 3474 10034
      3474 10088
TIME...MOT...LOC 1245Z 290DEG 44KT 3490 10085

CLK
Special weather statement, Jun 19, 8:03 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
803 AM CDT WED JUN 19 2013

TXZ012>014-018-191400-
ARMSTRONG TX-CARSON TX-GRAY TX-POTTER TX-
803 AM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...SOUTHERN
CARSON...EXTREME SOUTHEASTERN POTTER AND SOUTHWESTERN GRAY COUNTIES
UNTIL 900 AM CDT...

AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PANHANDLE...MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  PANHANDLE...          GROOM...              PANTEX...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3539 10099 3507 10115 3522 10166 3545 10149
TIME...MOT...LOC 1303Z 279DEG 19KT 3530 10147

CLK
Special weather statement, Jun 19, 8:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
814 AM CDT WED JUN 19 2013

TXZ019-020-191345-
COLLINGSWORTH TX-DONLEY TX-
814 AM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 845 AM CDT...

AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LELIA LAKE...OR 7 MILES
SOUTHEAST OF CLARENDON...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  LELIA LAKE...         HEDLEY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3481 10096 3496 10084 3478 10027 3474 10029
      3474 10085
TIME...MOT...LOC 1314Z 303DEG 20KT 3484 10080

KB
Local storm report, Jun 19, 8:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     SKELLYTOWN              35.57N 101.17W
06/19/2013                   CARSON             TX   PUBLIC

            TRAMPOLINE WAS LIFTED ONTO POWER LINES.

&&

EVENT NUMBER AMA1300651

KRAUSE
Local storm report, Jun 19, 8:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 AM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     FLASH FLOOD      6 NW CLARENDON          35.00N 100.97W
06/19/2013                   DONLEY             TX   LAW ENFORCEMENT

            ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON

&&

EVENT NUMBER AMA1300652

CJM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 10:46 PM CDTSevere Thunderstorm WarningAMADallam, Hartley59 min
Jun 18, 11:31 PM CDTSpecial Weather StatementAMASherman44 min
Jun 18, 11:40 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman65 min
Jun 18, 11:45 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham60 min
Jun 19, 12:42 AM CDTSevere Thunderstorm WarningAMAHartley, Oldham63 min
Jun 19, 1:36 AM CDTSpecial Weather StatementAMAPotter24 min
Jun 19, 4:33 AM CDTSpecial Weather StatementAMALipscomb42 min
Jun 19, 4:44 AM CDTSpecial Weather StatementAMAHansford46 min
Jun 19, 4:57 AM CDTAreal Flood AdvisoryAMAHansford, Lipscomb, Ochiltree3 hr
Jun 19, 5:12 AM CDTSpecial Weather StatementAMAHutchinson48 min
Jun 19, 5:58 AM CDTSpecial Weather StatementAMACarson, Gray47 min
Jun 19, 6:16 AM CDTSevere Thunderstorm WarningAMACarson, Donley, Gray, Hutchinson, Roberts, Wheeler59 min
Jun 19, 6:33 AM CDTSpecial Weather StatementAMAHutchinson27 min
Jun 19, 6:35 AM CDTSpecial Weather StatementAMAHansford25 min
Jun 19, 7:05 AM CDTSpecial Weather StatementAMADonley55 min
Jun 19, 7:20 AM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson3 hr
Jun 19, 7:45 AM CDTSpecial Weather StatementAMADonley60 min
Jun 19, 8:03 AM CDTSpecial Weather StatementAMACarson57 min
Jun 19, 8:14 AM CDTSpecial Weather StatementAMADonley31 min
Jun 19, 8:20 AM CDTAreal Flood AdvisoryAMAArmstrong, Donley4 hr
Jun 19, 8:38 AM CDTFlash Flood WarningAMACarson4 hr
Jun 19, 8:45 AM CDTSpecial Weather StatementAMAArmstrong30 min
Jun 19, 8:51 AM CDTFlash Flood WarningAMAArmstrong4 hr
Jun 19, 9:10 AM CDTSpecial Weather StatementAMAArmstrong35 min
Jun 19, 9:23 AM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr
Jun 19, 6:26 PM CDTSpecial Weather StatementAMAOldham64 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.